Was it prescribed to you? Did you just go cold turkey? If you suddenly stop most medications...there can be withdrawal symptoms. You need to ask your doctor how to taper off this drug to reduce the risk of such side effects.
How long does it stay in your system? It all depends...how much you take...how fast you metabolize the medication...your weight...there are many factors to consider.
Eileen Bailey has written a post about how long anxiety medications stay in your system that you may wish to read.
Please speak with your doctor about the best way to taper this medication.
Thanks. I have been tapering myself with the Dr's ok. Last time, after about three days, it was rough. Doesn't make sense to me due to the short half-life, but I'm giving it another go. Thanks for the article info.
Also, my pharmicist and a former doctor think I'm hyper-sensitive to these meds. The Family Docs usually think it's in my head. But the flu-like symtoms and severe dizziness is new to my life. I never had anythink like this before I started this stuff.